# SDR 97UAL900612

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1858U
- Make and model: Doug DC-10-30
- Aircraft serial: 46987
- Engine: Ge CF650C2
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 52 AND LONGERON 51R WERE FOUND WITH EXTENSIVE CORROSION DAMAGE AT BODY STATION 879.  THE DAMAGE WAS DETECTED BY DISHED FASTENERS AND QUILTING OF THE SKIN.  EACH LONGERON REQUIRED A 14.0 SECTION TO BE REMOVED AND REPAIRED.  ACCESS TO THE AREA WAS OBTAINED BY CUTTING OUT A SECTION OF SKIN.  THE LONGERONS WERE REPAIRED BY SPLICING NEW SECTIONS AND THE SKIN WAS ALSO REPAIRED.
